| Catalog Number |
10015414 |
| Medical Device Problem Codes |
False Alarm (1013); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field h.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that unspecified bd infusion set had air in line the following information was received by the initial reporter with the verbatim: we have had 3 episodes of blood tubing sparking an ¿air in line¿ alarm on the alaris pump¿ despite there not being any air in the line.The staff has had to re-spike the blood and the alarm stops.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that the air in line alarm was going off could not be verified due to the product not being returned for failure investigation.A device history record review for model 10015414, lot number 23105526 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25oct2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description
Material #: 10015414, batch#: 23105526.No additional info.